Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am taking flunil 20 since 7 days. I get panic attacks from 2 days. My body is shivering and I feel afraid without reason. This did not happen earlier. He is not receiving my call. Should I stop it midway and see another doctor. Is stopping medicine after 7 days ok?

4 Doctors Answered
Has a benzodiazepine medicine been started alongwith it? If not it may be needed. Meet your prescribing Doctor immediately. You will be fine. Do not worry.
1 person found this helpful
Antidepressant like flunil may take up to 2 weeks to start showing some effect and upto 4-6 weeks for a full effect. Antidepressant can lead to increased anxiety and restlessness during the initial phase of treatment. It can be taken care of by adding a medicine to deal with anxiety for initial weeks. I will recommend that you continue taking flunil and see your doctor or any other doctor for further review of medicine.
1 person found this helpful
No medicine has to go on for a particular course. If you having any problem why don't you go to your psychiatrist and report Consult with me or any psychologist for therapy and counseling Connect with me through text or audio on Lybrate app .learn how to manage and overcome these symptoms. This is all connected to mind. Follow my page on Facebook juhi parashar clinical psychologist for mental health updates All the best Seek help for early recovery.
1 person found this helpful
Flu nil (Fluoxetine) takes at least 4 weeks for it to initiate its action, what you are experiencing is some side effects which are not life threatening, I advise you to continue and see your doctor and ask him to prescribe which gives quick relief before Flunil takes its action. All the best.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.